The Drug Folavit And Ever E?
Hello, my name is Yuliana nWant to ask, I have taken off the 3-month injection Kb. But until now I haven’t had my period too, then can I take folavit and ever e so that I can menstruate? Or are there other medicines that can make me get menstruation? tq
Injectable contraception is a hormonal contraceptive. One of the side effects of injectable birth control is menstrual cycle disorders. Generally, the menstrual cycle will return to its original state a few months to 1 year after the birth control injection is stopped.
Your condition that has not had your period is probably a side effect of injectable birth control. However, delayed menstruation can also be caused by pregnancy, stress, fatigue, obesity, drastic weight loss, breastfeeding, and certain medical conditions (cysts, hormonal disorders, polycystic ovary syndrome, thyroid disorders).
For now, you can try the testpack first. To help make the menstrual cycle run smoother, you can do the following tips:
Get used to a healthy lifestyle Regular exercise IS enough rest Maintain ideal body weight Manage stress well Avoid too heavy activity Consume healthy and nutritious food Drink lots of water Regarding folavit and ever E, these supplements are good for the body but are not indicated to smooth menstruation. Folavit contains folic acid which is useful for improving cell formation processes, preventing anemia, preventing birth defects, and improving sperm quality. Folic acid is one of the most important substances for pregnant women. Ever E contains vitamin E which can maintain healthy skin, antioxidants, and is thought to increase fertility and improve uterine health.
If you are still not menstruating even though you are not pregnant, I suggest that you check with your obstetrician directly so that further tests can be done to determine the cause of your delayed menstruation so that you can be given more optimal treatment.
The following articles are related to the topic of your question:
How to get pregnant fast
Thank you and hope it helps,
dr. Devika Y